Problems with Remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ohio84
Regular Member


Date Joined Feb 2008
Total Posts : 35
   Posted 3/3/2008 9:35 AM (GMT -7)   
I was just wondering, for those of you that have had trouble taking Remicade, what kind of trouble have you had?
 
My 17 yr old daughter had her 2nd infusion a week ago.  The first one in the hospital two weeks before that.  She has not been the same since.  Stomach pain/Nausea. She felt better before ever trying it.
 
 

Pessimist
Regular Member


Date Joined Dec 2007
Total Posts : 34
   Posted 3/3/2008 8:13 PM (GMT -7)   
I have not had any issues with nausea, but I have had some extended severe headaches after infusions.  You should probably discuss this with her doctor, but I have found that most doctors who prescribe it refuse to acknowledge that it can cause side effects. 

M-39, UC Diagnosed June 2007

Other stuff:  Migraines/headaches, high blood pressure, essential tremor

Previous Meds: Colazol (caused pancreatitis), antibiotics, Prednisone (several cycles 20mg/day)

Current Meds: Remicade beginning in Oct ‘07, various vitamins, Imitrex, Lortab, Lisinopril

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 20, 2018 10:29 PM (GMT -7)
There are a total of 2,931,492 posts in 321,653 threads.
View Active Threads


Who's Online
This forum has 160360 registered members. Please welcome our newest member, 44yroldscared.
329 Guest(s), 3 Registered Member(s) are currently online.  Details
Girlie, searchinginla, 44yroldscared